green Analele Stiintifice ale Universitatii Alexandru Ioan Cuza - Matematica = Annals of the Alexandru Ioan Cuza University - Mathematics

Publisher: Universitatea Alexandru Ioan Cuza; Versita, Warsaw
ISSN: 1221-8421 (printed)
ZDB-Number: 2620865-9
Subjects: Mathematik
Keywords: Allgemeine Mathematik
Homepage: http://www.math.uaic.ro/~annalsmath/ , https://content.sciendo.com/view/journals/aicu/aic…
Fulltext online since: Vol. 43, 1 (1997)
Type of appearance: Volltext, Online und Druckausgabe
Pricetype: kostenlos
Remarks: Bei deGruyter ab 56.2010 verfügbar (Stand: 12.01.2017)